Alert archive / Virginia / Small Craft Advisories in 2019

Small Craft Advisory 21, NWS Baltimore/Washington

February 8, 2019

NWS Baltimore/Washington issued this small craft advisory at Feb 8, 2019, 11:31 AM EST. It took effect at Feb 8, 2019, 6:00 PM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2019, 11:31 AM EST (16:31 UTC)
In effect from
Feb 8, 2019, 6:00 PM EST
Expired
Feb 9, 2019, 5:41 PM EST
In force
24 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted.

542 
WHUS71 KLWX 081631
MWWLWX

URGENT - Marine Weather Message
National Weather Service Baltimore MD/Washington DC
1131 AM EST Fri Feb 8 2019

ANZ535-090045-
/O.UPG.KLWX.SC.Y.0020.000000T0000Z-190209T2300Z/
/O.EXA.KLWX.GL.W.0006.000000T0000Z-190208T2300Z/
/O.NEW.KLWX.SC.Y.0021.190208T2300Z-190209T2300Z/
Tidal Potomac from Key Bridge to Indian Head MD-
1131 AM EST Fri Feb 8 2019

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
EST SATURDAY...

The National Weather Service in Baltimore MD/Washington has
issued a Gale Warning, which is in effect until 6 PM EST this
evening. A Small Craft Advisory has also been issued. This Small
Craft Advisory is in effect from 6 PM this evening to 6 PM EST
Saturday. 

* WINDS...18 to 33 knots within the Small Craft Advisory.

* WINDS...34 to 47 knots within the Gale Warning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and a properly equipped vessel. Recreational boaters
should seek safe harbor prior to the onset of gale conditions.

A Small Craft Advisory means winds of 18 to 33 knots are imminent
or occurring. Boaters operating smaller vessels should avoid
navigating in these conditions.

&&

$$

ANZ530>532-538>540-090045-
/O.CON.KLWX.GL.W.0006.000000T0000Z-190208T2300Z/
/O.CON.KLWX.SC.Y.0020.190208T2300Z-190209T2300Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
1131 AM EST Fri Feb 8 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM EST SATURDAY...

* WINDS...18 to 33 knots within the Small Craft Advisory.

* WINDS...34 to 47 knots within the Gale Warning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and a properly equipped vessel. Recreational boaters
should seek safe harbor prior to the onset of gale conditions.

A Small Craft Advisory means winds of 18 to 33 knots are imminent
or occurring. Boaters operating smaller vessels should avoid
navigating in these conditions.

&&

$$

ANZ533-534-536-537-541>543-090045-
/O.CON.KLWX.SC.Y.0020.000000T0000Z-190209T2300Z/
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
1131 AM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
SATURDAY...

* WINDS...18 to 33 knots within the Small Craft Advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means winds of 18 to 33 knots are imminent
or occurring. Boaters operating smaller vessels should avoid
navigating in these conditions.

&&

$$
5 follow-up statements
655 
WHUS71 KLWX 082252
MWWLWX

URGENT - Marine Weather Message
National Weather Service Baltimore MD/Washington DC
552 PM EST Fri Feb 8 2019

ANZ530>532-538>540-090700-
/O.EXP.KLWX.GL.W.0006.000000T0000Z-190208T2300Z/
/O.CON.KLWX.SC.Y.0020.190208T2300Z-190209T2300Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
552 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
SATURDAY...
...GALE WARNING WILL EXPIRE AT 6 PM EST THIS EVENING...

* WINDS...18 to 33 knots within the Small Craft Advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means winds of 18 to 33 knots are imminent
or occurring. Boaters operating smaller vessels should avoid
navigating in these conditions.

&&

$$

ANZ535-090700-
/O.EXP.KLWX.GL.W.0006.000000T0000Z-190208T2300Z/
/O.CON.KLWX.SC.Y.0021.190208T2300Z-190209T2300Z/
Tidal Potomac from Key Bridge to Indian Head MD-
552 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
SATURDAY...
...GALE WARNING WILL EXPIRE AT 6 PM EST THIS EVENING...

* WINDS...18 to 33 knots within the Small Craft Advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means winds of 18 to 33 knots are imminent
or occurring. Boaters operating smaller vessels should avoid
navigating in these conditions.

&&

$$

ANZ533-534-536-537-541>543-090700-
/O.CON.KLWX.SC.Y.0020.000000T0000Z-190209T2300Z/
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
552 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
SATURDAY...

* WINDS...18 to 33 knots within the Small Craft Advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means winds of 18 to 33 knots are imminent
or occurring. Boaters operating smaller vessels should avoid
navigating in these conditions.

&&

$$

DHOF
385 
WHUS71 KLWX 090252
MWWLWX

URGENT - Marine Weather Message
National Weather Service Baltimore MD/Washington DC
952 PM EST Fri Feb 8 2019

ANZ530>534-536>543-091100-
/O.CON.KLWX.SC.Y.0020.000000T0000Z-190209T2300Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
952 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
SATURDAY...

* WINDS...18 to 33 knots within the Small Craft Advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means winds of 18 to 33 knots are imminent
or occurring. Boaters operating smaller vessels should avoid
navigating in these conditions.

&&

$$

ANZ535-091100-
/O.CON.KLWX.SC.Y.0021.000000T0000Z-190209T2300Z/
Tidal Potomac from Key Bridge to Indian Head MD-
952 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
SATURDAY...

* WINDS...18 to 33 knots within the Small Craft Advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means winds of 18 to 33 knots are imminent
or occurring. Boaters operating smaller vessels should avoid
navigating in these conditions.

&&

$$

DHOF
759 
WHUS71 KLWX 090831
MWWLWX

URGENT - Marine Weather Message
National Weather Service Baltimore MD/Washington DC
331 AM EST Sat Feb 9 2019

ANZ534-543-091645-
/O.EXT.KLWX.SC.Y.0020.000000T0000Z-190210T0500Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
331 AM EST Sat Feb 9 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...18 to 33 knots within the Small Craft Advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means winds of 18 to 33 knots are imminent
or occurring. Boaters operating smaller vessels should avoid
navigating in these conditions.

&&

$$

ANZ530>533-536>542-091645-
/O.CON.KLWX.SC.Y.0020.000000T0000Z-190209T2300Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
331 AM EST Sat Feb 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS...18 to 33 knots within the Small Craft Advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means winds of 18 to 33 knots are imminent
or occurring. Boaters operating smaller vessels should avoid
navigating in these conditions.

&&

$$

ANZ535-091645-
/O.CON.KLWX.SC.Y.0021.000000T0000Z-190209T2300Z/
Tidal Potomac from Key Bridge to Indian Head MD-
331 AM EST Sat Feb 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS...18 to 33 knots within the Small Craft Advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means winds of 18 to 33 knots are imminent
or occurring. Boaters operating smaller vessels should avoid
navigating in these conditions.

&&

$$
794 
WHUS71 KLWX 091441
MWWLWX

URGENT - Marine Weather Message
National Weather Service Baltimore MD/Washington DC
941 AM EST Sat Feb 9 2019

ANZ530>533-536>542-092300-
/O.CON.KLWX.SC.Y.0020.000000T0000Z-190209T2300Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
941 AM EST Sat Feb 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS...18 to 33 knots within the Small Craft Advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means winds of 18 to 33 knots are imminent
or occurring. Boaters operating smaller vessels should avoid
navigating in these conditions.

&&

$$

ANZ534-543-100000-
/O.CON.KLWX.SC.Y.0020.000000T0000Z-190210T0500Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
941 AM EST Sat Feb 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...18 to 33 knots within the Small Craft Advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means winds of 18 to 33 knots are imminent
or occurring. Boaters operating smaller vessels should avoid
navigating in these conditions.

&&

$$

ANZ535-092300-
/O.CON.KLWX.SC.Y.0021.000000T0000Z-190209T2300Z/
Tidal Potomac from Key Bridge to Indian Head MD-
941 AM EST Sat Feb 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS...18 to 33 knots within the Small Craft Advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means winds of 18 to 33 knots are imminent
or occurring. Boaters operating smaller vessels should avoid
navigating in these conditions.

&&

$$
073 
WHUS71 KLWX 092241
MWWLWX

URGENT - Marine Weather Message
National Weather Service Baltimore MD/Washington DC
541 PM EST Sat Feb 9 2019

ANZ530>533-536>542-092345-
/O.CAN.KLWX.SC.Y.0020.000000T0000Z-190209T2300Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
541 PM EST Sat Feb 9 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Baltimore MD/Washington has
cancelled the Small Craft Advisory.

Wind have diminished.

$$

ANZ534-543-092345-
/O.CAN.KLWX.SC.Y.0020.000000T0000Z-190210T0500Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
541 PM EST Sat Feb 9 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Baltimore MD/Washington has
cancelled the Small Craft Advisory.

Wind have diminished.

$$

ANZ535-092345-
/O.CAN.KLWX.SC.Y.0021.000000T0000Z-190209T2300Z/
Tidal Potomac from Key Bridge to Indian Head MD-
541 PM EST Sat Feb 9 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Baltimore MD/Washington has
cancelled the Small Craft Advisory.

Wind have diminished.

$$

DHOF

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 10:04 AM EST, 1 hour 27 minutes earlier.

Area forecast discussion, Feb 8, 10:04 AM EST, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1004 AM EST Fri Feb 8 2019

.SYNOPSIS...
A strong cold front will pass through the region today and
Canadian high pressure will build overhead tonight through the
weekend. A wave of low pressure will pass through the area
Sunday night into Monday. A boundary will stall to our south
later Monday before stronger low pressure likely impacts the
area Monday night and Tuesday. High pressure may return for the
middle portion of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The occluded front has made it east of the Blue Ridge as of 10am,
which is picked up well in visible satellite imagery. A strong
marine wedge remained in place across the Baltimore- Washington
metro this morning, as evidenced by 12Z LWX RAOB...but it
should be mixing out now that the front has arrived. Although
CHO made it above 60 degrees, EZF still at 41. Doubt that the
warm front will exhibit any addition northward movement at this
time. Have reduced high temps across the area.

Have already observed some strong wind gusts across the ridge
tops, which will only increase after fropa. A Wind Advisory is
in effect for the ridges of the Blue Ridge and Allegheny/Potomac
Highlands for gusts around 50 mph. Elsewhere, frequent gusts
around 25 to 35 mph are most likely. However, a few gusts around
40 to 50 mph cannot be ruled out. The best chance for the
stronger winds will be across the eastern Panhandle of West
Virginia and near the Mason-Dixon Line. Confidence is too low
for a wind advisory at this time.

Canadian high pressure system will begin to build into our
region behind the cold front later today through tonight.
Blustery and cold conditions will return.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
A Canadian high pressure system will be building over our region
Friday night and remain in control through Sunday. A much colder
air mass will bring low temperatures Friday night into the
teens and 20s, including single digits are higher elevations.
and into Saturday, where high temperatures are expected to
generally reach the upper 20s and upper 30s. Temperatures for
Saturday night and Sunday are similar to the the previous day,
but without the wind as high pressure sits overhead.

A shortwave energy along with a frontal boundary to our south
will approach our area late Sunday into Sunday night as a high
pressure is centered to our north. A period of snow or wintry
mixed precipitation is possible Sunday night, however
uncertainty exists on timing and amount of of moisture
associated to this event.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
A weak wave of low pressure will move off to the east Monday,
but stronger low pressure will be developing over the central
CONUS as it tracks east. At the same time, Canadian high
pressure will remain to our north. There may be a lull in the
precipitation between the departing system and overrunning that
will develop well ahead of the next low, but if it does occur
latest guidance is suggesting it will be brief (if at all).

As the low tracks through the central CONUS Monday, the low and
mid-level flow will back to the south and southwest. At the same
time, high pressure will be entrenched to our north, so more
precipitation is likely as warm and moist air overrun the
surface colder air in place. There is an anomalous 500mb ridge
over the southeastern CONUS, so the low over the central CONUS
is most likely to track by well to our northwest, passing
through the Midwest Monday night and into the Great Lakes
Tuesday. This will allow for warmer air eventually take over,
likely causing any mixed precipitation to change to rain for
most areas. Weak coastal low pressure may develop as well,
enhancing chances for precipitation. Both the primary low and
the coastal low will move well off to the north and northeast
later Tuesday night and Wednesday. The cold front associated
primary low will pass through the region during this time, and
drier conditions will develop due to a northwest flow. Dry
conditions will persist for Thursday as well.

As for p-types, confidence in exact timing and amounts remains
quite low this far out. Having that been said, it does appear
that a wintry mix is becoming increasingly likely for most of
the area. The best chance for a prolonged period of snow and/or
ice will be across the climo favored areas, (northern Maryland
and near/west of the Blue Ridge and Catoctin Mountains).

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
Flight conditions have been reduced but variable this morning
due to a trapped marine wedge. A cold front will cross the metro
hubs by 1600 UTC. Any flight restrictions will mix out by that
time...along with an increase in winds.

VFR and breezy conditions are expected to continue tonight and
into Saturday. Winds will be on the decrease Saturday night and
remain into Sunday. Clouds will be increasing on Sunday due to
another approaching weather system.

Low pressure will approach from the central CONUS Monday and
overrunning may cause a wintry mix along with subVFR cigs/vsbys.
There is a better chance for precipitation Monday night and
Tuesday as the low passes by to our northwest. A wintry mix is
possible before precipitation changes to rain for most areas.
Confidence is low for exact timing and amounts of wintry
precipitation. SubVFR conditions are likely during this time and
IFR/subIFR conditions are possible.

&&

.MARINE...
A cold front will cross over the waters this morning and winds
are expected to pick up behind it. A Small Craft Advisory is in
effect over all the waters for today, tonight and into tomorrow.
A Gale Warning is in effect for the upper section of the
Chesapeake Bay today where winds are expected to be higher.

Winds will be on the decrease Saturday evening and are expected
to remain below SCA criteria into Sunday.

Low pressure will approach from the central CONUS Monday before
passing by well to the northwest later Monday night through
Tuesday. Coastal low pressure may develop during this time
before moving off to the northeast Tuesday night. A
strengthening gradient suggests that a Small Craft Advisory may
be needed for portions of the waters Monday and Tuesday.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...Wind Advisory until 8 PM EST this evening for MDZ501.
VA...Wind Advisory until 8 PM EST this evening for VAZ025-026-503-
     504-507-508.
WV...Wind Advisory until 8 PM EST this evening for WVZ501-503-505-
     506.
MARINE...Small Craft Advisory from 6 PM this evening to 6 PM EST
     Saturday for ANZ530>532-538>540.
     Gale Warning until 6 PM EST this evening for ANZ530>532-
     538>540.
     Small Craft Advisory until 6 PM EST Saturday for ANZ533>537-
     541>543.

&&

SYNOPSIS...BJL
NEAR TERM...IMR/HTS
SHORT TERM...IMR
LONG TERM...BJL
AVIATION...BJL/IMR/HTS
MARINE...BJL/IMR
Hazardous weather outlook, Feb 8, 5:07 AM EST, 6 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
507 AM EST Fri Feb 8 2019

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-091000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
507 AM EST Fri Feb 8 2019

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...Today and Tonight

A Gale Warning is in effect today for the Maryland Chesapeake Bay
from North of Pooles to North Beach. The strongest winds are
expected this afternoon. A Gale Warning may be needed for
portions of the waters tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a threat for wintry precipitation Sunday night into
Monday, and again later Monday into Tuesday. If the threats
materialize, it may cause travel disruptions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-091000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
507 AM EST Fri Feb 8 2019

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...Today and Tonight

A Wind Advisory is in effect until 8 PM for the ridges of the Blue
Ridge Mountains as well as the Allegheny and Potomac Highlands.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Confidence has increased regarding the threat for wintry
precipitation Sunday night into Monday, and again Monday into
Tuesday. The best chance for a prolonged period of wintry
precipitation will be across northern Maryland and for locations
near and west of the Blue Ridge and Catoctin Mountains. If the
threats materialize, it may cause travel disruptions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 8:32 PM ESTDense Fog AdvisoryLWXArlington, Culpeper, Fairfax, Fauquier, Greene, King George and 12 more8 hr
Feb 8, 3:28 AM ESTWind AdvisoryLWXAlbemarle, Amherst, Augusta, Greene, Highland, Madison and 9 more15 hr
Feb 8, 3:36 AM ESTGale WarningLWX14 hr

Nearby

Small Craft Advisories in Virginia, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.